# SDR IPXA2019032140334

- Difficulty date: March 5, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 60,030 hours, 12,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70721
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LONGERON 51R IS CORRODED BETWEEN STA. 6-61 TO 6-80. REPAIRED CORRODED LONGERON 51R BETWEEN STA. 6-61 TO 6-80 IAW SRM 53-00-05 REPAIR 1 FIG. 201 & 202. (MAJOR)
